PDA

View Full Version : Am I Schizophrenic??


LozziRAWR
February 24th, 2011, 06:03 PM
A few months back I had a traumatic experience (rather not go into it) but since then I've had a constant nagging in my head that something bad is going to happen, people are out to get me. my instincts have been all over the place because I never used to be a violent person, but lately folowing my instincts has got other people hurt. I keep hearing noises but whenever i ask anyone if they can hear it they give me funny looks. I stopped being as socially active aswell, I dont talk as much and whenever people do talk to me i normally just nod or something, or give them a look until they go away. plus almost everything puts me in a bad mood and i end up shouting at people

georgiamay
February 24th, 2011, 06:07 PM
It sounds more like anxious reactions to the traumatic experience. PTSD or something similar.

Maybe talk to someone about it just in case, but I doubt it's schizophrenia.

But none of us here can diagnose you with anything, we can only give you advice on what to do. Maybe go to your GP about this.

I'm always here if you need to talk to someone about anything, just PM me. :hug3:

LozziRAWR
February 24th, 2011, 06:16 PM
Okay, thanks for clearing that up a bit :) I have seen my gp and he put me on some antidepressants but they didnt help and just made me sick so i stopped taking them.. :S
Thanks for your help Georgia

georgiamay
February 24th, 2011, 06:19 PM
Okay, thanks for clearing that up a bit :) I have seen my gp and he put me on some antidepressants but they didnt help and just made me sick so i stopped taking them.. :S
Thanks for your help Georgia

From what I've heard, the first 2 or 3 weeks of being on antidepressants are absolute hell, and you just need to keep going to see the full effects. But if you really think they didn't help, maybe make another appointment, and ask if there's anything else that could be done to help? I was offered medication a few times and the psychiatrist said it would help me, but I made a big fuss out of it and said no. Now I'm in therapy, and apparently it will have the same effect, just take longer. Maybe you could ask if this is a possibility?

Or you could try a different medication? There are so many out there it's unbelievable.